# SDR UPS803122

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER TAKE OFF GEAR NOT LATCHED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND COMPLIED WITH CHECKLIST BUT LIGHT REMAINED ON.  DURING CHECK, NOSE GEAR WAS UP.  PERFORMED GEAR UP LIMIT SWITCH CHECK PER MM 32-60-00.  NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF ALL THREE GEAR LATCHES.  NO DEFECTS NOTED.
